Hydrocodone & Phenobarb tablets recalled

MedWatch safety alert from the FDA
Qualitest Pharmaceuticals issued a voluntary nationwide recall of Hydrocodone Bitartrate and Acetaminophen Tablets. An individual bottle was found incorrectly labeled with a Phenobarbital Tablets. As a result of this mix-up patients may unintentionally take Hydrocodone and acetaminophen tablets, instead of the intended dose of Phenobarbital. Unintentional administration of Hydrocodone can lead to serious adverse events including respiratory depression, CNS depression, coma and death, especially in opioid naïve patients and patients on other CNS depressants.

Read the MedWatch safety alert, including a link to the company press release, at: http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm242527.htm

2 Responses

  1. Is there a date for this recall?

Leave a Reply to Pharmaciststeve Cancel reply

%d bloggers like this: